# SDR SWI2023F00475

- Difficulty date: September 6, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 40,264 hours, 29,021 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT COMPARTMENT LH DOOR LANDING POSSIBLE CRACK AT AFT LATCH CUT-OUT   (C-CHECK RO 11/10/2023)   REMOVED L/H SIDE FWD EQUIPMENT COMPARTMENT DOOR LANDING REF CRJ 700 SRM 51-42-06-001-001-A01 AND WET INSTALLED NEW L/H SIDE FWD EQUIPMENT COMPARTMENT DOOR LANDING REF CRJ 700 SRM 51-42-06-001-001-A01, DWG NO CC670-33040 REV -G AND REO 670-53-11-1884 REV -- DATED 2023-09-15.  SEE CONTINUATION CARD FOR DETAILS.COMPLIED WITH 51-900-1002-SKY
